Women's Health

Contraceptive Pill Issues

I've been on the combined pill for around 7 months and side effects while I'm taking them have now stopped. But in my week off when I have my 'period' I feel really awful, especially the couple of days before I start, and I'm not really much lighter than when I was off the pill. I just want to know if this is normal, as nearly everything I've read says when you're on the pill your 'period' will be lighter or you won't have one at all. The only benefits are knowing when my period will be and how quickly it stops when I start back on my next lot the pill.

1 Reply
oldestnewest

I have been on every contraceptive pill they have! When I started these pills in middle school I would get sick, passout, and throw up a few days before starting my period! Unfortunately the only answer was, this pill doesn't work with your body so we tried a new one until we found one that worked with my body! Just ask your Dr about it first!

Reply

You may also like...